# SDR DALA2023121810317

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 63,474 hours, 30,143 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: INSPECTION ERA 613832-14AD. CONTINUITY FITTING REPAIR PER ERA 613832-14AD REQUIRES FOLLOW-ON INSPECTIONS PRIOR TO 59,643 TOTAL FLIGHT CYCLES AND EVERY 8,700 FLIGHT CYCLES THEREAFTER. C/A: ACCOMPLISH INSPECTION AT CONTINUITY FITTING PER ERA 612832-14AD SECTION II PRIOR TO 59,643 TOTAL FLIGHT CYCLES AND EVERY 8,700 FLIGHT CYCLES THEREAFTER. ASSOCIATED AA 5311-01226 ADDED FOR AC 3273. (LP: 01110513)
